Kentucky, 2006

Hail in Kentucky, September 27, 2006

September 27, 2006 · NWS LMK · 1 event in 1 county or zone

1 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before the first event at Sep 27, 4:50 PM EST, 2 hours 28 minutes earlier.

Area forecast discussion, Sep 27, 4:50 PM EST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
550 PM EDT WED SEP 27 2006

.SHORT TERM THIS EVENING...

SENT UPDATED FORECAST TO MENTION SVR TSTM WATCH 801. THE ATMOSPHERE
REMAINS MARGINALLY UNSTABLE WITH A WEAK CAP AROUND 800MB. --JA

PREVIOUS DISCUSSION BELOW...

CURRENTLY...MOSTLY SUNNY SKIES WERE NOTED ACROSS THE ENTIRE FA THIS
AFTERNOON.  AS A RESULT...TEMPERATURES HAVE CLIMBED INTO THE MID AND
UPPER 70S...WITH THE EXCEPTION OF THE BLUEGRASS REGION WHERE LOW TO
MID 70S READINGS WERE FOUND.  SFC COLD FRONT AND ASSOCIATED CLOUD
COVER REMAIN WELL NORTH OF THE AREA.  MOISTURE HAS BEEN A LITTLE
QUICKER TO POOL IN THE AREA WITH DEWPOINTS RISING INTO THE UPPER 50S
WITH SOME LOCALES TO OUR WEST REPORTING DEWPOINTS IN THE 60S.  LACK
OF CU FIELD IS DUE TO SOME CAPPING JUST ABOVE 800 HPA.  THIS WAS
NOTED ON AREA ACARS SOUNDINGS COMING INTO KSDF THIS AFTERNOON.
CONTINUED SFC HEATING AND SLIGHT COOLING ALOFT WILL ALLOW THIS CAP
TO MIX OUT IN THE NEXT HOUR OR SO.

FOR THE SHORT TERM...MAIN FORECAST PROBLEM CONTINUES TO BE SFC
FRONTAL BOUNDARY AND CHANCES OF CONVECTION LATE THIS AFTERNOON AND
TONIGHT.  LATEST SHORT TERM MODELS INCLUDING NCEPS GFS AND WRF
RUNS CONTINUE TO BE IN AGREEMENT WITH BRINGING SFC FRONTAL BOUNDARY
THROUGH THE AREA DURING THE OVERNIGHT HOURS.  ATTENTION THEN TURNS
TO CONVECTION ASSOCIATED WITH SAID FRONTAL BOUNDARY.  COMBINATION OF
DIFFERENTIAL THERMAL ADVECTION...STEEP LEVEL LAPSE RATES AND
STRONGLY FORCED ASCENT ALONG FRONT WILL LIKELY PRODUCE A LINE OF
CONVECTION THAT WILL MOVE THROUGH THE FA THIS EVENING.

LOOKING AT THE 27/00Z SPC 4.5KM MM-WRF RUN SEEMS TO BE VERIFYING
FAIRLY WELL AS OF 18Z.  THIS DEVELOPS A LINE OF CONVECTION NW OF OUR
AREA AROUND 21Z AND THEN BRINGS IT THROUGH THE MIDDLE OF THE FA
AROUND 28/06Z.  SHEAR PARAMETERS CONTINUE TO LOOK GOOD WITH ABOUT
40KTS OF AVAILABLE SHEAR...SUFFICIENT FOR ORGANIZED LINEAR
CONVECTION.  HOWEVER...BEST COMBO OF SHEAR/INSTABILITY WILL APPEARS
TO BE MAXIMIZED TO OUR SOUTHWEST ACROSS SE MO/W KY/NE AR.  MAIN
THREAT IN OUR AREA WILL LIKELY BE DAMAGING WINDS AND POSSIBLY SOME
LARGE HAIL.  BEST CHANCE OF ORGANIZED SEVERE STILL LOOKS TO BE WEST
OF A NEW CASTLE KY TO SCOTTSVILLE KY LINE.  AS PBL COOLS THIS
EVENING...INSTABILITY WILL WANE...HOWEVER...STRONG ASCENT ON THE
FRONT SIDE OF APPROACHING VORT WILL CONTINUE TO PROVIDE SUFFICIENT
LIFT FOR SOME THUNDER AFTER MIDNIGHT ACROSS CENTRAL AND EAST CENTRAL
KY.  MODEL QPF FIELDS STILL SHOW ABOUT THREE QUARTERS TO AN INCH OF
RAINFALL.  WITH THE RECENT RAINS AND SOMEWHAT MOIST GROUND...WILL
CONTINUE TO MONITOR HYDRO ISSUES OVERNIGHT. CAT POPS TONIGHT ARE
VERY REASONABLE AND WILL CONTINUE.  SOME COLDER AIR WILL WORK IN
AFTER THE FRONTAL PASSAGE WITH TEMPERATURES BOTTOMING OUT IN THE LOW
TO MID 50S BY MORNING.

FOR THURSDAY...NOT REALLY GOING TO BE A GREAT WEATHER DAY ACROSS THE
FA.  SFC COLD FRONT WILL CONTINUE TO MOVE ACROSS EASTERN PORTIONS OF
THE FA DURING THE MORNING HOURS PROVIDING SHRA AND CHC OF THUNDER.
HOWEVER...SIGNIFICANT MID LEVEL H5 TROF AND THERMAL TROF WILL LAG
BEHIND AND PASS THROUGH THE AREA DURING THE DAY.  WITH THIS COLDER
AIR FILTERING IN ALOFT...STEEP LAPSE RATES WILL PROMOTE SCT TO
NUMEROUS SHOWERS ACROSS THE FA.  HIGHS WILL LIKE WARM SOME IN THE
MORNING TO THE LOW TO MID 60S BEFORE FALLING THROUGH THE AFTERNOON
IN WAKE OF THE THERMAL TROF PASSING TO OUR EAST.  PREVIOUS FCST OF
LIKELY POPS CONTINUES TO LOOK GOOD...HOWEVER GIVEN THE COOLING ALOFT
AND STEEP LAPSE RATES...WILL KEEP CHC OF THUNDER IN THE FCST AT THIS
TIME.

-JARVIS

.LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...

LARGE SCALE UPPER FLOW PTTN AS DEPICTED IN GFS AND SREF ENS MEANS
SHOWS TROFINESS REMAINING OVER THE REGION THROUGH ABOUT DAY
4/SUN...THEN RIDGING DEVELOPING INTO NEXT WEEK WITH 500MB HEIGHTS
ABOVE NORMAL BY DAY 6-7/TUE-WED.

AT THE BEGINNING OF THE PERIOD (0Z/FRI)...SHARP UPPER TROF IS
ROTATING THROUGH THE DISTRICT. WHILE BULK OF THE PRECIP IS FCST TO
BE WELL E OF THE CWA WITHIN MORE FAVORABLE SYNOPTIC ENVIRONMENT PER
9Z SREF...RELATIVELY STEEP LAPSE RATES ASSOC WITH COLD POOL ALOFT
WILL KEEP A CHC OF -TSRA IN FCST THROUGH THURS EVE...HIGHEST POPS IN
THE ERN ZONES. SREF DEPICTS PRECIP CHANCES WANING BY 6Z/FRI...AND
WILL FOLLOW. PER NAM LOW LEVEL RH FIELDS...SCT-BKN LOW CLOUDS MAY
PERSIST BEHIND UPPER WAVE PASSAGE INTO FRI...AS HIGH PRES MOVES INTO
THE REGION. SIGNIFICANT 850MB THERMAL TROF DEPICTED BY ENS MEANS
WITH READINGS AT LEAST 2 STD DEV BELOW NORMAL AT 18Z/FRI. SOME
PLACES IN THE CWA...DEPENDING ON AFTN CLOUD COVER...MAY STRUGGLE TO
REACH 60F FRIDAY.

A SECOND UPPER WAVE FCST TO THEN DROP INTO THE OHIO VALLEY SAT/SUN
WITHIN NWLY FLOW. REGARDING PRECIP...MOISTURE RETURN WILL BE A
LIMITING FACTOR AND WILL TAKE SOME TIME TO GET DECENT MOISTURE THIS
FAR NORTH. BEST CHANCES APPEAR TO BE SAT AFTN INTO SAT NIGHT.
INSTABILITY VERY MARGINAL...SO WILL MENTION ONLY SHRA AND NO THUNDER
AT THIS TIME. SOUTHERLIES COULD GET FAIRLY GUSTY AHEAD OF THE
WAVE/FRONT SATURDAY PER LOW LEVEL WIND FIELDS...GUSTS TO 20KTS
POSSIBLE. FEEL THAT PRECIP SHOULD LARGELY BE OUT OF THE CWA BY
DAYBREAK SUNDAY...BUT NOT OUT OF THE QUESTION THAT SOME -SHRA MAY
REMAIN OVER FAR SRN KY DURING THE MORNING HOURS AS ENS MEAN DOES
SHOW AN AXIS OF RELATIVELY HIGH PWS OVER SRN KY VALID AT 12Z/SUN.

TEMPS ARE FCST TO INCREASE INTO EARLY NEXT WEEK COUPLED WITH RIDGING
ALOFT PER ENS MEANS. READINGS MAY VERY WELL CREEP INTO THE LOWER 80S
IN PARTS OF THE CWA TUESDAY. THERE ARE SIGNS THAT A FRONTAL BOUNDARY
MAY DROP INTO THE REGION BY SOMETIME WEDNESDAY OF NEXT WEEK. AT THIS
TIME UNCERTAINTY IS TOO GREAT TO INCLUDE IN THE FCST...BUT SOMETHING
TO WATCH IN LATER FCSTS.

-CS

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.

&&
Hazardous weather outlook, Sep 27, 3:30 PM EST, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 PM EDT WED SEP 27 2006

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-280830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
430 PM EDT WED SEP 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS EVENING AND OVERNIGHT.

AHEAD OF AN APPROACHING COLD FRONT...SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP THIS EVENING ACROSS SOUTHERN INDIANA AND MOVE
INTO CENTRAL KENTUCKY OVERNIGHT.  THE STORMS WILL LIKELY BEGIN TO
AFFECT SOUTHERN INDIANA AFTER 500 PM EDT AND BEGIN TO AFFECT
PORTIONS OF NORTH CENTRAL KENTUCKY AFTER 700 PM EDT.  SOME OF THE
THUNDERSTORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL
AS THE PRIMARY SEVERE WEATHER THREATS.  THE BEST CHANCE FOR
ORGANIZED SEVERE WEATHER WILL BE WEST OF A LINE FROM NEW CASTLE
KENTUCKY TO FRANKLIN KENTUCKY.

AS THE COLD FRONT PUSHES THROUGH THE REGION OVERNIGHT...SHOWERS AND
THUNDERSTORMS WILL BE NUMEROUS OVER MUCH OF THE OUTLOOK AREA.
STRONG THUNDERSTORMS ARE POSSIBLE WITH DAMAGING WINDS BEING THE
PRIMARY THREAT DURING THE OVERNIGHT HOURS.  IN ADDITION...THE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL.  RAINFALL
AMOUNTS DURING THE OVERNIGHT PERIOD ARE EXPECTED TO RANGE BETWEEN
ONE HALF AND ONE INCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY.

SHOWERS WITH A FEW THUNDERSTORMS WILL BE LIKELY ACROSS THE OUTLOOK
AREA ON THURSDAY...AND OVER AREAS EAST OF I-65 THURSDAY EVENING. THE
MAIN THREATS FROM ANY STORMS WILL BE CLOUD TO GROUND LIGHTNING AND
SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR WEATHER
CONDITIONS THIS AFTERNOON AND TONIGHT.  SPOTTER ACTIVATION MAY BE
REQUESTED THIS EVENING AND TONIGHT.

MJ/CS

In the hours before

Special weather statement, Sep 27, 5:09 PM EST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE LOUISVILLE KY
609 PM EDT WED SEP 27 2006

INZ076-083-272315-
DUBOIS-ORANGE-
509 PM CDT WED SEP 27 2006

AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SHOALS TO OAKLAND
CITY...OR ALONG A LINE EXTENDING FROM 19 MILES SOUTHWEST OF BEDFORD
TO 21 MILES NORTHEAST OF PETERSBURG TO OAKLAND CITY...AND MOVING
EAST AT 20 MPH.

FREQUENT LIGHTNING...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS
OF AROUND 40 MPH... ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE...
  NEAR JASPER BY 600 PM CDT.
  NEAR PAOLI BY 700 PM EDT.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

JA
Special weather statement, Sep 27, 6:07 PM EST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
707 PM EDT WED SEP 27 2006

INZ076-077-084-280000-
CRAWFORD-ORANGE-WASHINGTON-
707 PM EDT WED SEP 27 2006

AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST
OF SALEM TO 11 MILES NORTHEAST OF ENGLISH TO 8 MILES WEST OF
ENGLISH...AND MOVING EAST AT 30 MPH.

FREQUENT DEADLY LIGHTNING...SMALL PEA OR MARBLE SIZE HAIL...AND
STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH... ARE EXPECTED WITH THESE
STORMS.

THESE STORMS WILL BE...
  NEAR SALEM BY 725 PM EDT.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

JA
Local storm report, Sep 27, 6:14 PM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
714 PM EDT WED SEP 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             IRELAND                 38.42N 87.00W
09/27/2006  E0.50 INCH       DUBOIS             IN   EMERGENCY MNGR

&&

RL
Special weather statement, Sep 27, 6:30 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
730 PM EDT WED SEP 27 2006

INZ090-280000-
HARRISON-
730 PM EDT WED SEP 27 2006

...STRONG THUNDERSTORMS APPROACHING HARRISON COUNTY...

AT 727 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES EAST OF
ENGLISH TO 9 MILES EAST OF ENGLISH TO 8 MILES SOUTHEAST OF
ENGLISH...MOVING EAST AT 35 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF
AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE...
  NEAR HANCOCK CHAPEL BY 735 PM EDT.
  NEAR CENTRAL BARREN BY 740 PM EDT.
  NEAR BRADFORD BY 745 PM EDT.
  NEAR CORYDON BY 750 PM EDT.
  NEAR LACONIA BY 755 PM EDT.
  NEAR LANESVILLE BY 800 PM EDT.

THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
105 AND 113.

BE AWARE THAT A GUST FRONT PRECEDING THESE STORMS WILL GENERATE
STRONG AND GUSTY WINDS UP TO 50 MPH WELL AHEAD OF THE HEAVIEST RAIN.
IN ADDITION...FREQUENT CLOUD-TO-GROUND LIGHTNING IS EXPECTED WITH
THESE STORMS...SO STAY AWAY FROM WINDOWS AND AVOID USING THE PHONE.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

AL
Special weather statement, Sep 27, 6:46 PM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
746 PM EDT WED SEP 27 2006

INZ083-280015-
DUBOIS-
646 PM CDT WED SEP 27 2006

...STRONG THUNDERSTORM OVER DUBOIS COUNTY...

AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JASPER AND MALTERSVILLE...MOVING EAST AT 40
MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 40 MPH...ARE
EXPECTED WITH THIS STORM.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

AL
Special weather statement, Sep 27, 7:18 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
818 PM EDT WED SEP 27 2006

INZ078-079-092-KYZ031>033-280200-
SCOTT IN-JEFFERSON IN-CLARK IN-OLDHAM KY-TRIMBLE KY-HENRY KY-
INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...JEFFERSONVILLE...
LA GRANGE...BEDFORD...NEW CASTLE
818 PM EDT WED SEP 27 2006

A LINE OF THUNDERSTORMS WILL MOVE EAST ACROSS EASTERN CLARK AND
SCOTT COUNTIES AS WELL AS JEFFERSON COUNTY INDIANA AND INTO
OLDHAM... TRIMBLE... AND HENRY COUNTIES IN NORTH CENTRAL KENTUCKY
THROUGH 9 PM EDT. THESE STORMS WILL BE CAPABLE OF PRODUCING WINDS
BETWEEN 45 AND 50 MPH... SMALL HAIL... CLOUD TO GROUND LIGHTNING...
AND A BRIEF PERIOD OF HEAVY RAIN.

JA

The radar

The Evansville,IN radar (KVWX), 81 km away, was scanning. The volume nearest the first event began at 00:15 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Hancock

When
September 27, 7:18 PM EST
Where
Hancock County, Lewisport
Measured
1 in hail
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
37.933, -86.900

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2006Every state in 2006This day in weather historyWarnings in Kentucky, September 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5531083.